MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® 2 IMPLANT 3.75 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® 2 IMPLANT 3.75 X 10MM; DENTAL IMPLANT
Model Number XFOS310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Last name unknown / not provided.
 
Event or Problem Description
It was reported that the implant was removed due to fracture.The doctor confirms that the procedure was not completed with another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative.One (1) osseotite® 2 implant 3.75 x 10mm (xfos310) was returned for investigation.Visual evaluation of the as returned product identified the implant fractured at the threads region.Device history record (dhr) review was completed for the subject lot number (2019010588).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019010588) for similar events and no other complaint was identified.Review completed utilizing keywords: fracture : implant.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® 2 IMPLANT 3.75 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13017311
Report Number0001038806-2021-02377
Device Sequence Number17440297
Product Code DZE
UDI-Device Identifier00844868023784
UDI-Public(01)00844868023784(17)240121(10)2019010588
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2024
Device Model NumberXFOS310
Device Catalogue NumberXFOS310
Device Lot Number2019010588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer06/05/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale